# SDR SWAA053939

- Difficulty date: December 13, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 63,215 hours, 60,065 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT KEEL BEAM CORRODED BETWEEN BS 500C TO BS 740.  REMOVED AND REPLACED LT KEEL BEAM PER SRM.
